S. G. Hristova, and D. D. Bainov. "Bounded solutions of systems of differential equations with impulses." Annales Polonici Mathematici 48.2 (1988): 191-206. <http://eudml.org/doc/267390>.
@article{S1988, author = {S. G. Hristova, D. D. Bainov}, journal = {Annales Polonici Mathematici}, keywords = {Bounded solutions; impulses; functions of Lyapunov type}, language = {eng}, number = {2}, pages = {191-206}, title = {Bounded solutions of systems of differential equations with impulses}, url = {http://eudml.org/doc/267390}, volume = {48}, year = {1988}, }
TY - JOUR AU - S. G. Hristova AU - D. D. Bainov TI - Bounded solutions of systems of differential equations with impulses JO - Annales Polonici Mathematici PY - 1988 VL - 48 IS - 2 SP - 191 EP - 206 LA - eng KW - Bounded solutions; impulses; functions of Lyapunov type UR - http://eudml.org/doc/267390 ER -